# SDR SWAA2021072788187

- Difficulty date: June 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 500b S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION'' FWD CARGO COMP BILGE AREA STGR CLIP WITH EVIDENCE OF SURFACE CORROSION AT FRAME BS 500B AND STGR 28L. ; / [01] REMOVED CLIP STA.500B; STR28L; REF. B737-7 SRM 51-40-02-0G-O; [02] REMOVED CORROSION AT STR CLIP STA 500B STR28L ORIGINAL MAT. 0.032 MAT LOSS 0.010 MAT. REMAINING 0.022 FOUND OUT OF LIMITS REF B737-7 SRM 51-10-02-0G-0 AND 53-00-53-1A-2 DETAIL C FIG 103 TOOL USED DIGITAL CALIPER B/C172991 DUE 28-OCT-21; [03] LOCATED AND DRILLED NEW STR CLIP AT STA 500B STR 28L REF B737-7 SRM 51-40-05-0G-0; [04] VERIFIED STEPS 2 & 3; [05] OK TO TREAT AND PRIME HOLES; [06] TREATED AND PRIME HOLES AT NEW CLIP REF B737-7 SRM 51-2-01-0G-0; [07] VERIFIED STEP # 6; [08] OK TO INSTALL CLIP; [09] INSTALLED NEW CLIP AT STA 500B STR 28L REF B737-7 SRM 51-40-02-0G-0; [10] REMOVED AND REPLACED NEW FWD CARGO COMP STR CLIP AT STA 500B STR 28L REF B737-7 SRM 51-40-02-0G-0; [11] REMOVED AND REPLACED STR CLIP AT FWD CARGO COMP. STA 500B STR 28L REF B737-7 SRM 51-40-02-0G-0 AND DWG#143A1210; [12] VERIFIED STEPS 9; 10 & 11
